# SDR SWAA2014072830357

- Difficulty date: July 24, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 32,961 hours, 19,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMER EXIT LIGHT BATTERY PACK FAILED CAPACITY CHECK.  R & R BATTERY PACK IAW AMM.
